MAUDE Adverse Event Report: SYNTHES MONUMENT STARDRIVE SCREWDRIVER SHAFT T15/SELF-RETAINING QC; SCREWDRIVERS

SYNTHES MONUMENT STARDRIVE SCREWDRIVER SHAFT T15/SELF-RETAINING QC; SCREWDRIVERS
Catalog Number 03.614.019
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is an instrument and is not implanted / explanted.Device is not expected to be returned for manufacturer review/investigation.(b)(6).Device history records review was completed for part# 03.614.019, lot# 6371374.Supplier: (b)(4)., release to warehouse date: jul 28, 2010, expiry date: n/a.No non-conformance reports were generated during production.Review of the device history records showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event in (b)(6) as follows: it was reported that on (b)(6) 2017, during the procedure, two drivers were slipping on final tightening, suggesting that they are becoming worn at the distal tip.Reportedly, the surgeon used the same driver to perform tightening and did so successfully.There was no patient impact.The surgery was not prolonged and no other medical intervention was required.This report is for one (1) stardrive screwdriver shaft t15/self-retaining qc.This is report 2 of 2 for (b)(4).

Brand Name
STARDRIVE SCREWDRIVER SHAFT T15/SELF-RETAINING QC
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
SYNTHES MONUMENT
1051 synthes ave
monument CO 80132
MDR Report Key6866465
Report Number1719045-2017-10914
Device Sequence Number712399
Product Code HXX
UDI-Device Identifier07611819968646
UDI-Public(01)07611819968646(10)6371374
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number03.614.019
Device Lot Number6371374
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2017
Initial Report FDA Received Date09/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1